# SDR USAA920080725

- Difficulty date: March 28, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,639 hours, 41,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001201
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 586 - PHX - CREW REPORTED FWD FLASHLIGHT INOP.  MX REPLACED THE FWD FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
